# SDR COMA2009041550116

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 36,911 hours, 13,372 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Rt Wing
- Part time: 36,911 hours, 13,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK CRACKED ON BOTTOM SIDE JUST O/B OF JACK PAD.  DAMAGED AREA TRIMMED OUT TO REMOVE CRACK AND REPAIR DOUBLERS INSTALLED PER REO 601R-57-21-130.
